Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Pain in chest, feels irritation on ear and neck, have heartburn, stomach ache. Gallbladder disease?

I m a 21 year old male and for the last 6 months or so I have had upper right chest and shoulder blade pains. I also feel slight irritation from my right ear down my right side of my neck. It is difficult for me to stand very long without becoming very hot and hurting. Laying or sitting down eases very little and no pain medications do anything. I do have heartburn so I was thinking it might be my gall bladder ...I do not have any stomach pains however.
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain that you have could be related to a gall bladder problem or a usculo skeletal issue. You need to get an ultrasound scan done to find out.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 17 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor